Home Vitae Publications GMT Seminar Pictures

Papers submitted for publication

  • Partial regularity of almost minimizing rectifiable G chains in Hilbert space, (with R. Züst), submitted.
    [Preprint]

Papers accepted for publication and published papers

  • On sets minimizing their weighted length in uniformly convex separable Banach spaces, (with A. Lemenant and V. Millot), To appear in Adv. Math.
    [Preprint]
  • An example pertaining to the failure of the Besicovitch-Federer Theorem in separable Hilbert space, To appear in Publ. Mat.
    [Preprint]
  • Homology of normal chains and cohomology of charges, (with R. Hardt and W.F. Pfeffer), To appear in Mem. Amer. Math. Soc.
    [Preprint]
  • Multiple valued maps into a separable Hilbert space that almost minimize their p energy or are squeeze and squash stationary, (with P. Bouafia and C.-Y. Wang), Calc. Var. Partial Differential Equations, 54, 2015. 2167-2196.
    [Preprint]
  • Integral geometric measure in separable Banach spaces, (with P. Bouafia), Math. Ann., 363, 2015. 311-334.
    [Preprint]
  • Existence of p harmonic mutliple valued maps into a separable Hilbert space, (with P. Bouafia and J. Goblet), Ann. Inst. Fourier,
    65, 2015. 763-833.
    [Preprint]
  • Approximation by polyhedral G chains in Banach spaces, Z. Anal. Anwend., 33, 2014. 311-334.
    [Preprint]
  • Some basic theorems on flat G chains, (with R. Hardt), J. Math. Anal. Appl., 418, 2014. 1047-1061.
    [Preprint]
  • Rectifiable and flat G chains in metric spaces, (with R. Hardt) Amer. J. Math., 134(1), 2012. 1-69.
    [Preprint]
  • On the distributional divergence of vector fields vanishing at infinity, (with M. Torres) Proc. Roy. Soc. Edinburgh Sect. A, 141(1), 2011. 65-76.
    [Preprint]
  • Charges in middle dimensions (with L. Moonens and W.F. Pfeffer) J. Math. Pures Appl., 92(1), 2009. 86-112.
    [Abstract] [Preprint]
  • Linearly approximatable functions, (with A. Koeller) Proc. Amer. Math. Soc., 137, 2009. 1347-1356.
    [Abstract] [Preprint]
  • Size minimizing surfaces, Ann. Sci. Ecole Norm. Sup., 42(1), 2009. 37-101.
    [Abstract] [Preprint]
  • A generalization of Reifenberg's Theorem in R3, (with G. David and T. Toro) Geom. Funct. Anal., 18, 2008. 1168-1235.
    [Abstract] [Preprint]
  • Concentrated, nearly monotonic, epiperimetric measures in Euclidean space, J. Differential Geom., 77(1), 2007. 77-134.
    [Abstract] [Preprint]
  • Distributions for which div v = F has a continuous solution, (with W.F. Pfeffer) Comm. Pure Appl. Math., 61(2), 2008. 230-260.
    [Abstract] [Preprint]
  • Comparing homologies: Cech's theory, singular chains, integral flat chains and integral currents, Rev. Mat. Iberoamericana, 23(1), 2007. 143-189.
    [Abstract] [Preprint]
  • The divergence Theorem for unbounded vector fields, (with W.F. Pfeffer) Trans. Amer. Math. Soc., 359(12), 2007. 5915-5929.
    [Abstract] [Preprint]
  • Autour du théorème de la divergence, Panoramas et Synthèses, 18, 2004. 85-121.
    [Abstract]
  • The Gauss-Green theorem and removable sets for the 2nd order PDE's in divergence form, (with W.F. Pfeffer) Adv. Math., 183(1), 2004. 155-182.
    [Abstract]
  • Applications of Scans and Fractional Power Integrands, (with R. Hardt) in Variational Problems in Riemannian Geometry, P. Baird et al. editors, Birkhauser, Progr. Nonlinear Differential Equations Appl., 59, 2004. 19-31.
    [Abstract]
  • On the exceptional sets of the flux of a bounded vectorfield, J. Math. Pures Appl., 82(9), 2003. 1191-1217.
    [Abstract]
  • Size minimization and approximating problems, (with R. Hardt) Calc. Var. Partial Differential Equations, 17(4), 2003. 405-442.
    [Abstract]
  • Nearly flat almost monotone measures are big pieces of Lipschitz graphs, J. Geom. Anal., 12(1), 2002. 29-61.
    [Abstract]
  • Points of ε differentiability of Lipschitz functions RnRn-1, (with P. Huovinen) Bull. London Math. Soc., 34(5), 2002. 539-550.
    [Abstract]
  • Charges, BV functions and multipliers for generalized Riemann integrals, (with Z. Buczolich and W.F. Pfeffer) Indiana Univ. Math. J., 48(1), 1999. 1471-1511.
    [Abstract]
  • Multipliers for generalized Riemann integrals, (with Z. Buczolich and W.F. Pfeffer) C.R. Math. Acad. Sci. Soc. R. Can., 21(4), 1999. 139-145.
  • Some geometric problems from the calculus of variation, Mémoire de l'Académie royale de Belgique, 1998.
  • On explicit solutions for the problem of Mumford and Shah, (with D. Smets) Comm. Contemp. Math., 1(2), 1999. 201-212.
    [Abstract]
  • Multipliers for one-dimensional non absolutely convergent integrals, Atti Sem. Mat. Fis. Univ. Modena, XLVII, 1999. 327-335.
    [Abstract]
  • A constructive approach to calculating lower entropy bounds, (with V. Beiu and S. Draghici) Neural Processing Letters, 9, 1999. 1-12.
    [Abstract]
  • On SBV dual, Indiana Univ. Math. J., 47(1), 1998. 99-121.
    [Abstract]
  • Topologies for the space of BV integrable functions in Rn, J. Funct. Anal., 144(1), 1997. 190-231.
    [Abstract]
  • A concept of generalized absolute continuity for the F integral, Real Anal. Exch., 22(1), 1996-97. 350-361.
    [Abstract]

Items in Mathematical Reviews